Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Kansas City, MO

June 21, 20154 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 12:12 PM CDT for 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 12:12 PM CDT (17:12 UTC)
Expired
Jun 21, 2015, 1:00 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, MO, Lafayette County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 12:12 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 5.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1785 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS53 KEAX 211712
SVREAX
MOC033-107-177-195-211800-
/O.NEW.KEAX.SV.W.0124.150621T1712Z-150621T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  EAST CENTRAL RAY COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 PM CDT

* AT 1209 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HARDIN TO LEXINGTON TO MAYVIEW...AND MOVING EAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HIGGINSVILLE...CONCORDIA...NORBORNE...MAYVIEW...CORDER...ALMA...
  WAVERLY...BLACKBURN...MALTA BEND...DOVER...AULLVILLE...GRAND
  PASS...MOUNT LEONARD AND EMMA.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 56 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3926 9330 3906 9334 3895 9344 3907 9397
      3919 9388 3937 9380
TIME...MOT...LOC 1712Z 290DEG 27KT 3931 9375 3915 9377
          3907 9388

HAIL...1.00IN
WIND...60MPH

$$

MJ
2 follow-up statements
053 
WWUS53 KEAX 211755
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT SUN JUN 21 2015

MOC177-211805-
/O.CAN.KEAX.SV.W.0124.000000T0000Z-150621T1800Z/
RAY MO-
1255 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT THE 
WARNED AREA.

LAT...LON 3901 9370 3914 9370 3931 9359 3926 9330
      3906 9334 3895 9344
TIME...MOT...LOC 1755Z 290DEG 27KT 3920 9336 3904 9338
          3896 9349

$$

MOC033-107-195-211800-
/O.CON.KEAX.SV.W.0124.000000T0000Z-150621T1800Z/
CARROLL MO-LAFAYETTE MO-SALINE MO-
1255 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SALINE...NORTHEASTERN LAFAYETTE AND SOUTH CENTRAL CARROLL COUNTIES
UNTIL 100 PM CDT...

AT 1251 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MALTA BEND TO 5 MILES SOUTHEAST OF BLACKBURN TO
CONCORDIA...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 57 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3901 9370 3914 9370 3931 9359 3926 9330
      3906 9334 3895 9344
TIME...MOT...LOC 1755Z 290DEG 27KT 3920 9336 3904 9338
          3896 9349

HAIL...0.75IN
WIND...60MPH

$$

MJ
644 
WWUS53 KEAX 211800
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SUN JUN 21 2015

MOC033-107-195-211810-
/O.EXP.KEAX.SV.W.0124.000000T0000Z-150621T1800Z/
CARROLL MO-LAFAYETTE MO-SALINE MO-
100 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SALINE...NORTHEASTERN
LAFAYETTE AND SOUTH CENTRAL CARROLL COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.

LAT...LON 3901 9370 3914 9370 3931 9359 3926 9330
      3906 9334 3895 9344
TIME...MOT...LOC 1755Z 290DEG 27KT 3920 9336 3904 9338
          3896 9349

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:23 AM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jun 21, 6:23 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 AM CDT Sun Jun 21 2015

.DISCUSSION...
Issued at 359 AM CDT SUN JUN 21 2015

Sct shwrs/storms ongoing across north-central Missouri this morning
as warm air advection on the heels of a veering low-level jet interacts
with a stalled frontal boundary. Within the past few hours...radar
trends have shown gradual weakening as convergence into the boundary
has faltered to some degree. In any event...current activity may
last another few hours before drier conditions temporary move into
the area towards sunrise. Meanwhile to our northwest...IR satellite
showing notable cooling across southern South Dakota/northern
Nebraska this morning as another MCS is developing in northwest flow
aloft. Quick look at the various high-res models suggests convection
will continue to move southeast through the morning...before possibly
moving into our area by early afternoon. If this were not enough...a
secondary round of storms will be possible later this afternoon as
the lingering front begins to slowly retreat northward with time.
With either round...strong wind fields aloft combined with moderate
levels of instability will support isolated severe storms with strong
winds and large hail remaining the main concerns once again. Latest
SPC Day 1 outlook places a good majority of the region in Slgt Risk
and NAM/GFS bulk shear and instability forecasts certainly support
the outlooked area.

Temp forecast is defiantly a tricky one for today as previously
mentioned frontal boundary is forecast to lift north towards the IA
state line by tonight. Meanwhile...early morning convection likely
reinforced this boundary to some degree and any developing convection
later on may also prevent much northward movement. For now...have
played current high temp forecast on the conservative side with
mid/upper 80s expected across north-central MO...with low 90s likely
from the Missouri Rvr south. Current fcst calls for sub advisory heat
indices...however warm and muggy conditions will definitely be in
place across the Metro region this afternoon.

Frontal boundary expected to lift north of the area early Monday
morning with any overnight convection likely coming to an end
towards daybreak at the latest. This will set the stage for what appears
to be another very hot day as 850 thermal ridging overspreads the
area. Surprisingly...latest MOS numbers have come down a few degrees
cooler than in previous runs...but cannot see any real reason to
believe low to mid 90s won/t be possible by Monday afternoon. In any
event...downslope flow combined with deep layers mixing should
support heat indices again meeting criteria across the KC Metro. Have
elected to hold off on an advisory right now based on limited model
support...however if signals (thermal ridging/downslope winds) remain
in place with 12z model runs...dayshift could easily go with one this
afternoon.

By Tuesday...models suggest cold front will once again sag south
across the region as a shortwave trough moves through the upper Miss
Rvr Vly and sfc high pressure builds south across the Northern
Plains. The end result will be cooler temps by midweek as frontal
boundary stalls across the fcst region. As was mentioned
yesterday...signals for an extended wet period continue to present
themselves this morning as ample amounts of low-level moisture move
north thanks to a wide open Gulf of Mexico. This combined with the
migration of several shortwave disturbances embedded in northwest
flow aloft will set the stage for repeated rounds of shwrs/storms.
Will have to watch this closely based on possible heavy rain
concerns and already elevated water levels on area rivers and
streams.

Towards the end of the week/early weekend...stalled front expected to
finally move through the area as strong high pressure builds south
from the Northern Plains. This should lead to slightly below normal
temperatures heading into next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 623 AM CDT SUN JUN 21 2015

Mainly VFR conditions expected through the fcst cycle. Will have to
watch MCS activity now in place over central Nebraska...as high-res
models show activity skirting northern terminals later this morning.
Otherwise...isolated shwrs/storms expected to develop this afternoon
along a lingering frontal boundary. Will maintain VCTS mention at all
terminals with the exception of IXD. Activity should begin to
dissipate early this evening as boundary begins lifting northward
with time. Winds will generally remain from the south between 8-12 kts
through the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...32
AVIATION...32
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 AM CDT SUN JUN 21 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
452 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS
 EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH
 OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS
 WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE
 FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND
 DIMINISH AFTER SUNSET.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW
 TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 21, 10:19 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 AM CDT SUN JUN 21 2015

MOZ039-040-046-211600-
COOPER MO-HOWARD MO-SALINE MO-
1019 AM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...SOUTHWESTERN
HOWARD AND NORTHERN COOPER COUNTIES UNTIL 1100 AM CDT...

AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SLATER...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FAYETTE...BOONVILLE...NEW FRANKLIN...ARROW ROCK AND FRANKLIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3894 9274 3909 9320 3926 9306 3924 9294
      3923 9294 3922 9292 3923 9288 3917 9259
TIME...MOT...LOC 1519Z 289DEG 21KT 3913 9298

MJ
Local storm report, Jun 21, 11:39 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     FLASH FLOOD      KEARNEY                 39.37N 94.36W
06/21/2015                   CLAY               MO   BROADCAST MEDIA

            WATER UP TO DOOR ON VEHICLE. PARKING LOT FLOODING AT
            PILOT TRUCK STOP AND ALMOST UP TO ENTRY DOOR TO BUILDING.
            WATER CAME UP VERY QUICKLY.

&&

PMURRAY
Local storm report, Jun 21, 11:41 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             3 SW KEARNEY            39.34N 94.40W
06/21/2015  M1.00 INCH       CLAY               MO   TRAINED SPOTTER

1125 AM     HEAVY RAIN       KEARNEY                 39.37N 94.36W
06/21/2015  M1.40 INCH       CLAY               MO   TRAINED SPOTTER

            HAD 1.4 INCHES OF RAINFALL IN 30 MINUTES.

&&

CUTTER
Special weather statement, Jun 21, 11:47 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 AM CDT SUN JUN 21 2015

MOZ029>031-037-038-211730-
CARROLL MO-CLAY MO-JACKSON MO-LAFAYETTE MO-RAY MO-
1147 AM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY...NORTHERN
LAFAYETTE...NORTHEASTERN JACKSON...SOUTHERN CLAY AND SOUTHWESTERN
CARROLL COUNTIES UNTIL 1230 PM CDT...

AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
HARDIN TO HARDIN TO SIBLEY TO LIBERTY...AND MOVING SOUTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEXINGTON...BUCKNER...HARDIN...SIBLEY...HENRIETTA...WELLINGTON...
  NORBORNE...LEVASY...FLEMING...CAMDEN...NAPOLEON AND DOVER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3925 9355 3914 9358 3904 9389 3909 9411
      3926 9453 3922 9425 3933 9395 3944 9391
TIME...MOT...LOC 1647Z 299DEG 25KT 3935 9387 3929 9384
          3917 9415 3924 9441

MJ
Local storm report, Jun 21, 11:53 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      5 W KEARNEY             39.37N 94.46W
06/21/2015                   CLAY               MO   911 CALL CENTER

            WATER FLOWING OVER ROAD AT THE INTERSECTION OF HWY 92 AND
            FRANCIS ROAD.

&&

PMURRAY
Local storm report, Jun 21, 11:58 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 AM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      2 NW KEARNEY            39.39N 94.39W
06/21/2015                   CLAY               MO   911 CALL CENTER

            WATER OVER THE ROAD AT 162ND AND NATION ROAD. EXACT
            LOCATION ESTIMATED.

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam22 min
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningEAXSchuyler34 min
Jun 20, 7:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan49 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler18 min
Jun 20, 8:30 PM CDTSpecial Weather StatementEAXSchuyler45 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler48 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Sullivan47 min
Jun 20, 9:56 PM CDTSevere Thunderstorm WarningEAXLinn, Macon49 min
Jun 20, 10:10 PM CDTSpecial Weather StatementEAXAdair35 min
Jun 20, 10:45 PM CDTSpecial Weather StatementEAXMacon30 min
Jun 20, 10:58 PM CDTSpecial Weather StatementEAXAdair32 min
Jun 20, 11:15 PM CDTSevere Thunderstorm WarningEAXAdair, Macon30 min
Jun 20, 11:43 PM CDTSpecial Weather StatementEAXMacon32 min
Jun 21, 12:03 AM CDTAreal Flood AdvisoryEAXAdair, Sullivan6 hr
Jun 21, 9:18 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 9:29 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline46 min
Jun 21, 9:33 AM CDTSpecial Weather StatementEAXClay42 min
Jun 21, 9:36 AM CDTRiver Flood WarningEAXChariton, Macon46 hr
Jun 21, 9:42 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Clay, Lafayette, Ray, Saline4 hr
Jun 21, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 21, 10:12 AM CDTSpecial Weather StatementEAXLafayette33 min
Jun 21, 10:19 AM CDTSpecial Weather StatementEAXHoward41 min
Jun 21, 10:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston62 hr
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline63 min
Jun 21, 11:03 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 11:29 AM CDTFlash Flood WarningEAXClay, Clinton, Ray6 hr
Jun 21, 11:47 AM CDTSpecial Weather StatementEAXLafayette, Ray43 min
Jun 21, 12:24 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 21, 12:40 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte50 min
Jun 21, 12:45 PM CDTRiver Flood WarningEAXClay, Ray30 hr
Jun 21, 1:01 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Jun 21, 1:10 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray50 min
Jun 21, 1:26 PM CDTSpecial Weather StatementEAXClay34 min
Jun 21, 1:32 PM CDTSpecial Weather StatementEAXCaldwell, Carroll43 min
Jun 21, 1:49 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray41 min
Jun 21, 2:05 PM CDTSpecial Weather StatementEAXAndrew25 min
Jun 21, 2:08 PM CDTSpecial Weather StatementEAXCarroll37 min
Jun 21, 2:25 PM CDTSpecial Weather StatementEAXHolt35 min
Jun 21, 2:31 PM CDTSpecial Weather StatementEAXBuchanan29 min
Jun 21, 2:35 PM CDTSpecial Weather StatementEAXSaline25 min
Jun 21, 2:38 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb37 min
Jun 21, 2:59 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 21, 3:01 PM CDTRiver Flood WarningEAXRay7 days
Jun 21, 3:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray49 min
Jun 21, 3:26 PM CDTFlash Flood WarningEAXClinton3 hr
Jun 21, 3:32 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray28 min
Jun 21, 3:34 PM CDTFlash Flood WarningEAXCarroll, Ray4 hr
Jun 21, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Ray14 min
Jun 21, 4:28 PM CDTHeat AdvisoryEAXAndrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more27 hr
Jun 21, 4:31 PM CDTSpecial Weather StatementEAXGentry44 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison37 min
Jun 21, 4:51 PM CDTSpecial Weather StatementEAXGentry24 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston20 min
Jun 21, 5:28 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Ray4 hr
Jun 21, 5:28 PM CDTSpecial Weather StatementEAXHarrison32 min
Jun 21, 5:35 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer20 min
Jun 21, 5:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison21 min
Jun 21, 5:53 PM CDTSpecial Weather StatementEAXHarrison37 min
Jun 21, 6:09 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer51 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison31 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.